Facebook Pixel

Hi:) remember i told you my period ended on sunday, had Upsi on tuesday night took p2 on thursday. 5 days after taking postinor2, i'm having another period. Why? Could i be pregnant?

By September 13, 2012 - 8:51am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Saha

We have different staff at different times so please update your question. Also, please don't use so many acronyms as not everyone knows what you mean. I don't know what Upsi means - people initial all sorts of stuff that not everyone gets- just speak in plain old English and we can help you further- thanks!



September 13, 2012 - 12:04pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!